MathSciNet Relay Station
MathSciNet bibliographic data
MR2846766 65M12 (65J08)
Chin, Siu A.; Geiser, Jürgen Multi-product operator splitting as a general method of solving autonomous and nonautonomous equations. IMA J. Numer. Anal. 31 (2011), no. 4, 1552–1577.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement